Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 3 (2007), 047, 10 pages      nlin.SI/0703025      http://dx.doi.org/10.3842/SIGMA.2007.047
Contribution to the Proceedings of the Coimbra Workshop on Geometric Aspects of Integrable Systems

Some Remarks on the KP System of the Camassa-Holm Hierarchy

Giovanni Ortenzi a, b
a) Dipartimento di Matematica Politecnico di Torino, Corso Duca degli Abruzzi 24, 10129 Torino, Italy
b) Dipartimento di Matematica e Applicazioni Università di Milano Bicocca, Via R. Cozzi 53, 20125 Milano, Italy

Received October 31, 2006, in final form January 22, 2007; Published online March 13, 2007

Abstract
We study a Kadomtsev-Petviashvili system for the local Camassa-Holm hierarchy obtaining a candidate to the Baker-Akhiezer function for its first reduction generalizing the local Camassa-Holm. We focus our attention on the differences with the standard KdV-KP case.

Key words: KP hierarchy; CH hierarchy; Sato Grassmannian.

pdf (222 kb)   ps (160 kb)   tex (14 kb)

References

  1. Aratyn H., van de Leur J., Clifford algebra derivations of tau functions for two-dimensional integrable models with positive and negative flows, SIGMA 3 (2007), 020, 29 pages, nlin.SI/0605027.
  2. Camassa R., Holm D.D., An integrable shallow water equation with peaked solitons, Phys. Rev. Lett. 71 (1993), 1661-1664, patt-sol/9305002.
  3. Casati P., Lorenzoni P., Ortenzi G., Pedroni M., On the local and nonlocal Camassa-Holm hierarchies, J. Math. Phys. 46 (2005), 042704, 8 pages.
  4. Chen M., Liu S., Zhang Y., A two-component generalization of the Camassa-Holm equation and its solutions, Lett. Math. Phys. 75 (2006), 1-15, nlin.SI/0501028.
  5. Constantin A., On the inverse spectral problem for the Camassa-Holm equation, J. Funct. Anal. 155 (1998), 352-363.
  6. Clarkson P.A., Gordoa P.R., Pickering A., Multicomponent equations associated to non-isospectral scattering problems, Inverse Problems 13 (1997), 1463-1476.
  7. Constantin A., McKean H.P., A shallow water equation on the circle, Comm. Pure Appl. Math. 52 (1999), 949-982.
  8. Date E., Jimbo M., Kashiwara M., Miwa T., Transformation groups for soliton equations, in Nonlinear Integrable Systems, Editors M. Jimbo and T. Miwa, World Scientific, Singapore, 1983.
  9. Dubrovin B.A., Novikov S.P., Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory, Uspekhi Mat. Nauk 44 (1989), no. 6, 29-98 (English transl.: Russian Math. Surveys 44 (1989), no. 6, 35-124).
  10. Dubrovin B., Zhang Y., Normal forms of hierarchies of integrable PDEs, Frobenius manifolds and Gromov-Witten invariants, math.DG/0108160.
  11. Estevez P.G., Prada J., Hodograph transformations for a Camassa-Holm hierarchy in 2+1 dimensions, J. Phys. A: Math. Gen. 38 (2005), 1287-1297, nlin.SI/0412019.
  12. Falqui G., On a Camassa-Holm type equation with two dependent variables, J. Phys. A: Math. Gen. 39 (2006), 327-342, nlin.SI/0505059.
  13. Falqui G., Magri F., Pedroni M., Bihamiltonian geometry, Darboux coverings and linearization of the KP hierarchy, Comm. Math. Phys. 197 (1998), 303-324, solv-int/9806002.
  14. Fontanelli L., Lorenzoni P., Pedroni M., A 3-component extension of the Camassa-Holm hierarchy, nlin.SI/0604053.
  15. Ivanov R., Extended Camassa-Holm hierarchy and conserved quantities, Z. Naturforschung A 61 (2006), 133-138, nlin.SI/0601066.
  16. Khesin B., Misiolek G., Euler equations on homogeneous spaces and Virasoro orbits, Adv. Math. 176 (2003), 116-144, math.SG/0210397.
  17. Konopelchenko B., Martinez Alonso L., Medina E., Singular sector of the Kadomtsev-Petviashvili hierarchy, ∂ operators of nonzero index, and associated integrable systems, J. Math. Phys. 41 (2000), 385-413, solv-int/9806001.
  18. Kraenkel R.A., Senthilvelan M., Zenchuk A.I., Lie symmetry analysis and reductions of a two-dimensional integrable generalization of the Camassa-Holm equation, Phys. Lett. A 273 (2000), 183-193.
  19. Lenells J., Conservation laws of the Camassa-Holm equation, J. Phys. A: Math. Gen. 38 (2005), 869-880.
  20. Lorenzoni P., Pedroni M., On the bi-Hamiltonian structures of the Camassa-Holm and Harry Dym equations, Int. Math. Res. Not. 75 (2004), 4019-4029, nlin.SI/0407057.
  21. Martinez Alonso L., Shabat A.B., On the prolongation of a hierarchy of hydrodynamic chains, New trends in integrability and partial solvability, NATO Sci. Ser. II Math. Phys. Chem., Vol. 132, Kluwer Acad. Publ., Dordrecht, 2004, 263-280.
  22. Martines Alonso L., Shabat A.B., Hydrodynamic reductions and solutions of the universal hierarchy, Teoret. Mat. Fiz. 140 (2004), 216-229 (English transl.: Theoret. and Math. Phys. 140 (2004), 1073-1085), nlin.SI/0312043.
  23. Magri F., Casati P., Falqui G., Pedroni M., Eight lectures on integrable systems, in Integrability of Nonlinear Systems, Lecture Notes in Physics, Vol. 638, Editors Y. Kosmann-Schwarzbach et al., 2004, 209-250.
  24. Casati P., Falqui G., Magri F., Pedroni M., Soliton equations, bi-Hamiltonian manifolds and integrability, 21o Coloquio Brasileiro de Matemetica (21st Brazilian Mathematics Colloquium), Instituto de Matemetica Pura e Aplicada (IMPA), Rio de Janeiro, 1997.
  25. Reyes E.G., Geometric integrability of the Camassa-Holm equation, Lett. Math. Phys. 59 (2002), 117-131.
  26. Shabat A., Universal solitonic hierarchy, J. Nonlinear Math. Phys. 12 (2005), suppl. 1, 614-624.
  27. Sato M., Sato Y., Soliton equations as dynamical systems on infinite-dimensional Grassmann manifold, in Nonlinear PDEs in Applied Sciences (US-Japan Seminar, Tokyo), Editors P. Lax and H. Fujita, North-Holland, Amsterdam, 1982, 259-271.
  28. Segal G., Wilson G., Loop groups and equations of the KdV type, Publ. Math. IHES 61 (1985), 5-65.

Previous article   Next article   Contents of Volume 3 (2007)